Mar 29, 2009
Is there data on body shape changes with this drug. Is it having an effect on body lipids? If I switched my Nevirapine to this would my lipids improve?
| Response from Dr. McGowan
So far there is limited data on body shape changes with Isentress. The lipid effects appear to be fairly benign. It has been compared with efavirenz, and after switches off Kaletra (a "boosted" PI) and lipid effects appear favorable with Isentress in both studies. There has been no comparison with nevirapine, which is also pretty lipid and body shape benign. So there would be no compelling reason to switch from nevirapine to Isentress to help lipids based on current data.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can U Get HIV From Blowjob From A Prostitute?
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Fever After Licking Anus Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Stinging Pain After Blowjob Worried I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.